I had taken my medicine, Vesicare, before I went to bed and I started having trouble swallowing my spit. I could swallow water without any problem, but not my spit. It felt like my throat muscles stopped working and it was terrifying to me. I finally fell asleep and woke up the next morning back to normal. Is this a side effect??
This is not a med that I take, but I'm familiar with it because a loved one does. The answer is YES. I'm not sure you'll find more info about the matter on this site because it's still under study. You might try googling the drug, the manufacturer or calling the manufacturer directly at their toll free number.
- VESIcare Information for Consumers
- VESIcare Information for Healthcare Professionals (includes dosage details)
- Side Effects of VESIcare (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have throat pain with not that much of cold,but some time my throat pain is too much that interfer
Posted 24 Oct 2009 • 2 answers
Posted 24 Nov 2012 • 3 answers
Posted 4 May 2013 • 3 answers
Posted 25 Jan 2015 • 1 answer
Posted 17 Nov 2015 • 1 answer